# SDR SWAA95256

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND PRESSURE BULKHEAD WEB CRACKS AT BS 178, WL 184 TO 207, RBL 5.7.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
